Quasi-one-dimensional steady-state cavitating nozzle flows

C.F. Delale, Günter Schnerr, J. Sauer

Research output: Contribution to journalArticleAcademicpeer-review

37 Citations (Scopus)
Original languageUndefined
Pages (from-to)167-204
Number of pages38
JournalJournal of fluid mechanics
Volume427
Issue number1
Publication statusPublished - 2001

Keywords

  • METIS-240505

Cite this

Delale, C. F., Schnerr, G., & Sauer, J. (2001). Quasi-one-dimensional steady-state cavitating nozzle flows. Journal of fluid mechanics, 427(1), 167-204.
Delale, C.F. ; Schnerr, Günter ; Sauer, J. / Quasi-one-dimensional steady-state cavitating nozzle flows. In: Journal of fluid mechanics. 2001 ; Vol. 427, No. 1. pp. 167-204.
@article{44e8e333cbfc4bd49f9d8228dbf45082,
title = "Quasi-one-dimensional steady-state cavitating nozzle flows",
keywords = "METIS-240505",
author = "C.F. Delale and G{\"u}nter Schnerr and J. Sauer",
year = "2001",
language = "Undefined",
volume = "427",
pages = "167--204",
journal = "Journal of fluid mechanics",
issn = "0022-1120",
publisher = "Cambridge University Press",
number = "1",

}

Delale, CF, Schnerr, G & Sauer, J 2001, 'Quasi-one-dimensional steady-state cavitating nozzle flows' Journal of fluid mechanics, vol. 427, no. 1, pp. 167-204.

Quasi-one-dimensional steady-state cavitating nozzle flows. / Delale, C.F.; Schnerr, Günter; Sauer, J.

In: Journal of fluid mechanics, Vol. 427, No. 1, 2001, p. 167-204.

Research output: Contribution to journalArticleAcademicpeer-review

TY - JOUR

T1 - Quasi-one-dimensional steady-state cavitating nozzle flows

AU - Delale, C.F.

AU - Schnerr, Günter

AU - Sauer, J.

PY - 2001

Y1 - 2001

KW - METIS-240505

M3 - Article

VL - 427

SP - 167

EP - 204

JO - Journal of fluid mechanics

JF - Journal of fluid mechanics

SN - 0022-1120

IS - 1

ER -